MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801120
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a segura hemi basket was set to be used during a ureteroscopic lithotripsy (ursl) procedure.Reportedly, before the surgery, it was found that the basket handle component fell off.The procedure was completed with another of the same device and there were no patient complications reported as a result of this event.Analysis of the returned device revealed that one of the basket wires was broken.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable investigation result of basket wire broken.Block h11: investigation results the returned segura hemi basket was analyzed, and it was noted that one basket wire was broken and kinked.Additionally, the sheath was torn.Functional examination was performed with the handle actuated, and the basket was able to open and close with no problem.With all the available information, boston scientific concludes that the reported event was not confirmed since no handle related damages were found and no evidence of the originally reported problem was identified.However, additional conditions were identified on the returned device, these findings could be related to handling and manipulation of the device during preparation or use.It is probable that an excess of force applied to the device or other operational factors during the procedure could have led to these conditions.Based on analysis results, an investigation conclusion code of device problem excluded was assigned to this investigation.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24299742
Report Number2124215-2026-07280
Device Sequence Number13315301
Product Code FFL
UDI-Device Identifier08714729341949
UDI-Public(01)08714729341949
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063801120
Device Catalogue Number380-112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown